# SDR SIMA20181212002

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 5,627 hours, 3,668 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overtemp
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LG NO DISPATCH AFTER BRAKE TEMPS LEFT BRAKE TEMPS 46/34 RIGHT BRAKE TEMPS 219/89. FOUND LG NO DISPATCH MESSAGE ON EICAS AND RT IB BRAKE TEMP HIGH AFTER LANDING. FAULT CLEARED AFTER BRAKES RETURNED TO NORMAL TEMP. ACCOMPLISHED MAIN BRAKE ADJUSTMENT/TEST IAW AMM 32-41-00-710-801. NO FAULTS NOTED.  INTERROGATED CMC AND FOUND FAULT CODE 36112200AM. TROUBLE SHOT IAW FIM 36-11-00 AND DISCOVERED PRECOOLER OUTLET GASKET MISSING CHUNKS. RAR GASKET IAW AMM 36-11-08-04. PERFORMED ENGINE BLEED OPS CHK IAW AMM 36-11-00. NO DEFECTS NOTED.
